American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 103 found      Go to page: 1 2 3 4

[61] Zuowei Shen. Dimension of certain kernel spaces of linear operators . Proc. Amer. Math. Soc. 112 (1991) 381-390. MR 1065091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Günter M. Ziegler. Matroid representations and free arrangements . Trans. Amer. Math. Soc. 320 (1990) 525-541. MR 986703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] François Jaeger. Tutte polynomials and bicycle dimension of ternary matroids . Proc. Amer. Math. Soc. 107 (1989) 17-25. MR 979049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Geoff Whittle. A generalisation of the matroid lift construction . Trans. Amer. Math. Soc. 316 (1989) 141-159. MR 957084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Gary Gordon and Elizabeth McMahon. A greedoid polynomial which distinguishes rooted arborescences . Proc. Amer. Math. Soc. 107 (1989) 287-298. MR 967486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Thomas Zaslavsky. Matroids determine the embeddability of graphs in surfaces . Proc. Amer. Math. Soc. 106 (1989) 1131-1135. MR 979055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jeff Kahn and Paul Seymour. On forbidden minors for ${\rm GF}(3)$ . Proc. Amer. Math. Soc. 102 (1988) 437-440. MR 921013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Geoffrey Whittle. Quotients of tangential $k$-blocks . Proc. Amer. Math. Soc. 102 (1988) 1088-1098. MR 934895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jacob E. Goodman and Richard Pollack. Hadwiger's transversal theorem in higher dimensions . J. Amer. Math. Soc. 1 (1988) 301-309. MR 928260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[71] James G. Oxley. The binary matroids with no $4$-wheel minor . Trans. Amer. Math. Soc. 301 (1987) 63-75. MR 879563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] James G. Oxley. On nonbinary $3$-connected matroids . Trans. Amer. Math. Soc. 300 (1987) 663-679. MR 876471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Bernt Lindström. A reduction of algebraic representations of matroids . Proc. Amer. Math. Soc. 100 (1987) 388-389. MR 884485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Joseph P. S. Kung. Growth rates and critical exponents of classes of binary combinatorial geometries . Trans. Amer. Math. Soc. 293 (1986) 837-859. MR 816330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bernt Lindström. On the algebraic characteristic set for a class of matroids . Proc. Amer. Math. Soc. 95 (1985) 147-151. MR 796464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Gary Gordon. Constructing prime-field planar configurations . Proc. Amer. Math. Soc. 91 (1984) 492-502. MR 744655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] M. K. Bennett. Affine geometry: a lattice characterization . Proc. Amer. Math. Soc. 88 (1983) 21-26. MR 691271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. Kahn and J. P. S. Kung. Varieties of combinatorial geometries . Trans. Amer. Math. Soc. 271 (1982) 485-499. MR 654846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] James G. Oxley. On connectivity in matroids and graphs . Trans. Amer. Math. Soc. 265 (1981) 47-58. MR 607106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jeff Kahn and Joseph P. S. Kung. Varieties and universal models in the theory of combinatorial geometries. Bull. Amer. Math. Soc. 3 (1980) 857-858. MR 578380.
Abstract, references, and article information   
View Article: PDF

[82] George Purdy. Triangles in arrangements of lines. II . Proc. Amer. Math. Soc. 79 (1980) 77-81. MR 560588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Hien Q. Nguyen. Weak cuts of combinatorial geometries . Trans. Amer. Math. Soc. 250 (1979) 247-262. MR 530054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Joseph P. S. Kung. Alternating basis exchanges in matroids . Proc. Amer. Math. Soc. 71 (1978) 355-358. MR 500521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Hien Quang Nguyen. Semimodular functions and combinatorial geometries . Trans. Amer. Math. Soc. 238 (1978) 355-383. MR 0491269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Tom Brylawski. A note on Tutte's unimodular representation theorem . Proc. Amer. Math. Soc. 52 (1975) 499-502. MR 0419271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] C. J. H. McDiarmid. An exchange theorem for independence structures . Proc. Amer. Math. Soc. 47 (1975) 513-514. MR 0363960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Neil L. White. The bracket ring of a combinatorial geometry. II. Unimodular geometries . Trans. Amer. Math. Soc. 214 (1975) 233-248. MR 0447023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Dean Lucas. Weak maps of combinatorial geometries . Trans. Amer. Math. Soc. 206 (1975) 247-279. MR 0371693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia